MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0NM TORQ LIMITING HNDL 4.5MM QK COUPLG; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.0NM TORQ LIMITING HNDL 4.5MM QK COUPLG; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 03.632.204
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during an evaluation by a technician, the device failed calibration.There was no patient involvement.This report is for (1) 3.0nm torq limiting hndl 4.5mm qk couplg.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6- the customer reported that the torque limiting blue handle had failed in calibration.The repair technician reported that device failed the calibration during evaluation.The device maximum peak was at 3.88 nm which is greater than the accepted torque range of 3.1nm-3.5 nm.The device will be returned to the customer upon completion of the service and repair process.Finalized service record will be archived in tungsten document management system.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device history lot
=
> part # 03.632.204 lot # 91636-020.Synthes lot # 91636.Release to warehouse date: 04 mar 2010.Supplier: (b)(6).No ncr's were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
3.0NM TORQ LIMITING HNDL 4.5MM QK COUPLG
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12528636
Report Number2939274-2021-05753
Device Sequence Number11593639
Product Code LXH
UDI-Device Identifier10705034719535
UDI-Public(01)10705034719535
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.632.204
Device Catalogue Number03.632.204
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/27/2021
Initial Date Received by Manufacturer 08/27/2021
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date09/24/2021
Supplement Report FDA Received Date10/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1